# SDR DALA2022101706679

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737
- Aircraft serial: 31955
- Aircraft time: 22,944 hours, 8,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2452236) DURING INSPECTION FOUND LOAD ERROR AT EXIT ROW 18DEF. R/R SIDEWALL LIGHT AT EXIT ROW 18DEF REF B737 AMM 33-20. OPS CK GOOD.
